Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 20, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 6, 2018, 5:15 PM CDT for Holmes County, Yazoo County, Mississippi. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2018, 5:15 PM CDT (22:15 UTC)
- Expired
- Apr 6, 2018, 9:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Holmes County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 80 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 6:30 PM CDT | FLOOD | 6 Ese Yazoo City, MS | SOME PONDING OF WATER ON ROADWAYS WAS REPORTED BETWEEN BENTON AND YAZOO CITY. |
| Apr 6, 7:29 PM CDT | FLASH FLOOD | 4 Sw Yazoo City, MS | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4 SW YAZOO CITY. FLOODING REPORTED ALONG HWY 3. |
| Apr 6, 7:29 PM CDT | FLASH FLOOD | 4 Sw Yazoo City, MS | FLOODING REPORTED ALONG HWY 3. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 134 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2529 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590
WGUS54 KJAN 062215
FFWJAN
MSC051-163-070215-
/O.NEW.KJAN.FF.W.0020.180406T2215Z-180407T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
515 PM CDT FRI APR 6 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Southern Holmes County in central Mississippi...
Yazoo County in central Mississippi...
* Until 915 PM CDT
* At 513 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one to three inches of
rain have already fallen, especially over northern Yazoo County
near Eden and southern Lexington County. Flash flooding is
expected to begin over the next couple hours.
* Some locations that will experience flooding include...
Yazoo City, Thornton, Benton, Franklin, Goodman, Pickens, Coxburg,
Ebenezer, Vaughan, Tolarville, Brozville, Myrleville, Howard, Holly
Bluff, Tinsley, Little Yazoo, Eden and Satartia.
Additional rainfall amounts of two to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3302 8986 3274 9004 3267 9020 3262 9072
3263 9070 3269 9071 3266 9068 3269 9066
3273 9074 3281 9069 3284 9076 3292 9066
3292 9045 3301 9045 3301 9037 3308 9043
3310 9037 3311 9038 3312 9037 3317 9024
$$
DC1 follow-up statement
930
WGUS74 KJAN 070132
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
832 PM CDT FRI APR 6 2018
MSC051-163-070215-
/O.CON.KJAN.FF.W.0020.000000T0000Z-180407T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Holmes MS-Yazoo MS-
832 PM CDT FRI APR 6 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHERN HOLMES AND YAZOO COUNTIES...
At 831 PM CDT, Doppler radar indicated thunderstorms produced heavy
rain across the warned area. Up to three to four inches of rain have
already fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Yazoo City, Thornton, Benton, Franklin, Goodman, Pickens, Coxburg,
Ebenezer, Vaughan, Tolarville, Brozville, Myrleville, Howard, Holly
Bluff, Tinsley, Little Yazoo, Eden and Satartia.
Additional rainfall amounts of around one to two inches are possible
in the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3302 8986 3274 9004 3267 9020 3262 9072
3263 9070 3269 9071 3266 9068 3269 9066
3273 9074 3281 9069 3284 9076 3292 9066
3292 9045 3301 9045 3301 9037 3308 9043
3310 9037 3311 9038 3312 9037 3317 9024
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 4:03 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Apr 6, 4:03 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
403 PM CDT Fri Apr 6 2018
...SEVERE STORMS POSSIBLE ACROSS MUCH OF THE AREA LATE THIS
AFTERNOON AND EVENING...
.DISCUSSION...
Tonight and Saturday: Severe storms are expected across much of the
area going into this evening followed by much cooler temperatures
Saturday. Local radars at mid afternoon still had scattered to
numerous storms tracking east along the Highway 82 corridor but
additional activity was developing over our southwest spreading
northeast into central Mississippi. The activity all day in the
north has kept the Highway 82 corridor stable but moisture and
instability will continue to increase into this evening ahead of an
approaching low pressure system. Water vapor imagery showed a
shortwave over southwest Arkansas and western Louisiana that will
swing east tonight and support a cold front that was noted dropping
across northern Arkansas and southeast Oklahoma. As the shortwave
and cold front approach, the convection is expected develop to our
west and punch across our Louisiana parishes and into central
Mississippi. The environmental parameters are such that damaging
winds will be the primary threat but large hail and a few tornadoes
will be possible south of the Highway 82 corridor. SPC has issued a
Tornado Watch for our Louisiana parishes and much of west and
central Mississippi until 11 pm this evening. In addition, heavy
rainfall can also be expected with the storms and a Flash Flood
Watch will remain in effect for the northwest two thirds of our CWA
tonight. The severe storm potential will shift southeast of our area
a little after midnight but the post frontal rain will not taper off
until later Saturday morning. In the wake of the cold front much
colder and drier air will blow in on a breezy north wind. Highs
Saturday will only be in the 40s across much of the area with wind
chills in the 30s. /22/
Saturday night through Thursday: For Saturday night clouds will
be decreasing from the northwest as a cold airmass brings
unseasonable lows to the region. In this airmass we will be
looking at some lower 30s across our northeast counties where some
locations may briefing reach freezing under light winds. Some of
the guidance was trying to go with middle to upper 20s in that
area, which seemed too unreasonable for now, but will have to
monitor for any freeze warning potential in upcoming model runs.
Expecting patchy frost across the area mainly in the northeast. So
will keep the HWO graphic for a limited freezing potential for
that period. For Sunday the surface high will shift to the east as
we start to get some low level return flow. The frontal boundary
anchored to the south of the region will have some weak
disturbances tracking across it from the Sunday night into
Tuesday. In response low level isentropic lift will bring some
showers across the region. A midlevel shortwave trough will push
the showers out of the forecast area on late Monday night into
Tuesday morning. Dry weather will prevail for Tuesday afternoon
through Thursday. Looking ahead another storm system will be
approaching the area from the Plains going into next weekend./17/
&&
.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA activity wl cont along the HWY 82
corridor through 22Z reducing conds at GLH-GWO-GTR. Elsewhere, a
mix of VFR and MVFR cigs are expected. After 22Z conds are
expected to lower from the north as a large area of TSRA activity
is expected to develop and spread south overnight. IFR conds are
expected to prevail areawide by 07Z and cont through 18z Saturday.
/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 48 52 35 65 / 93 31 5 5
Meridian 53 55 34 65 / 88 45 6 3
Vicksburg 46 50 36 64 / 94 25 4 5
Hattiesburg 60 65 39 66 / 94 81 13 8
Natchez 48 51 37 65 / 94 47 12 5
Greenville 40 46 33 60 / 96 22 2 3
Greenwood 41 47 32 62 / 94 23 1 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through late tonight for MSZ018-019-025>028-
034>037-040>044-047>050-053>056.
LA...Flash Flood Watch through late tonight for LAZ007>009-015-016-
023-025.
AR...Flash Flood Watch through late tonight for ARZ074-075.
&&
17/22Hazardous weather outlook, Apr 6, 4:39 PM CDT, 36 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 439 PM CDT Fri Apr 6 2018 ARZ074-075-LAZ007>009-015-016-023-025-MSZ034-040>043-047>050- 053>055-072145- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Washington-Issaquena-Sharkey-Yazoo- Madison MS-Warren-Hinds-Rankin-Scott-Claiborne-Copiah-Simpson- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are expected this afternoon into tonight as a potent weather system impacts the region. Hail up to the size of golf balls and widespread damaging wind gusts up to 80 mph will be the primary concerns, although tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive three to five inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. MSZ018-019-025>028-035>037-044-072145- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Humphreys- Holmes-Attala-Leake- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible late this afternoon into tonight as a potent weather system impacts the region. Quarter size hail and damaging wind gusts up to 70 mph will be the primary concerns, although tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive three to five inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. MSZ029-032-038-046-072145- Webster-Choctaw-Winston-Kemper- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Through the remainder of this afternoon Severe thunderstorms will be possible late this afternoon into tonight as a potent weather system impacts the region. Quarter size hail and damaging wind gusts up to 70 mph will be the primary concerns, although tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive one to three inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. MSZ030-031-033-039-072145- Clay-Lowndes-Oktibbeha-Noxubee- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible late this afternoon into tonight as a potent weather system impacts the region. Quarter size hail and damaging wind gusts up to 70 mph will be the primary concerns, although tornadoes will also be possible. (https://www.weather.gov/images/jan/graphicast/image1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. MSZ045-052-058-063>066-072>074-072145- Neshoba-Lauderdale-Clarke-Lawrence-Jefferson Davis-Covington- Jones-Marion-Lamar-Forrest- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms will be possible late this afternoon into tonight as a potent weather system impacts the region. Quarter size hail and damaging wind gusts up to 70 mph will be the primary concerns, although tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive one to three inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ051-056-057-059>062-072145- Catahoula-Concordia-Newton-Smith-Jasper-Jefferson-Adams- Franklin MS-Lincoln- 439 PM CDT Fri Apr 6 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are expected this afternoon into tonight as a potent weather system impacts the region. Hail up to the size of golf balls and widespread damaging wind gusts up to 80 mph will be the primary concerns, although tornadoes will also be possible. Thunderstorms will also have a tendency to move repeatedly over the same areas. This will increase the flash flooding potential where locations could receive one to three inches of rain in a short period of time. (https://www.weather.gov/images/jan/graphicast/image1.png) (https://www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday Frost, which may result in minor damage to unprotected vegetation, is possible late Saturday night and early Sunday morning for areas generally north of Interstate 20. (https://www.weather.gov/images/jan/graphicast/image3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is requested for portions of the region remainder of the afternoon through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 6, 4:43 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Jackson MS
443 PM CDT FRI APR 6 2018
LAZ015-023-062215-
Richland LA-Franklin LA-
443 PM CDT FRI APR 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RICHLAND AND
NORTHEASTERN FRANKLIN PARISHES UNTIL 515 PM CDT...
At 443 PM CDT, Meteorologists were tracking a strong thunderstorm
near Mangham, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Mangham around 450 PM CDT.
Archibald around 455 PM CDT.
Other locations impacted by this storm include Baskin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Louisiana.
LAT...LON 3247 9167 3227 9155 3226 9155 3225 9156
3218 9188 3234 9196
TIME...MOT...LOC 2143Z 248DEG 28KT 3229 9184
TWLocal storm report, Apr 6, 4:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL ROXIE 31.50N 91.07W
04/06/2018 E0.75 INCH FRANKLIN MS PUBLIC
DIME SIZE HAIL WAS REPORTED IN ROXIE.
&&
NFLocal storm report, Apr 6, 4:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG 6 NW REDWATER 32.84N 89.63W
04/06/2018 LEAKE MS EMERGENCY MNGR
TREE DOWN ACROSS HWY 429.
&&
AWLocal storm report, Apr 6, 5:03 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HAIL 1 N CARTHAGE 32.76N 89.54W
04/06/2018 E0.50 INCH LEAKE MS EMERGENCY MNGR
DIME SIZE HAIL AND A TREE DOWN OFF OF PEARL
ST.
&&Local storm report, Apr 6, 5:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
504 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM HAIL PORT GIBSON 31.96N 90.99W
04/06/2018 E1.75 INCH CLAIBORNE MS PUBLIC
&&
CELocal storm report, Apr 6, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
512 PM CDT FRI APR 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 6 W PEARL RIVER 32.80N 89.34W
04/06/2018 LEAKE MS EMERGENCY MNGR
TREE DOWN OFF OF 427 NEAR EDINBURG.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:19 PM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Claiborne, Copiah, Grenada and 17 more | 28 hr |
| Apr 5, 8:33 PM CDT | River Flood Warning | JAN | Clay | 5 days |
| Apr 6, 10:39 AM CDT | River Flood Warning | JAN | Hinds, Warren | 12 days |
| Apr 6, 11:07 AM CDT | Special Weather Statement | JAN | Washington | 23 min |
| Apr 6, 11:58 AM CDT | Special Weather Statement | JAN | Washington | 32 min |
| Apr 6, 1:04 PM CDT | Special Weather Statement | JAN | Humphreys | 26 min |
| Apr 6, 2:38 PM CDT | Special Weather Statement | JAN | Holmes | 52 min |
| Apr 6, 2:47 PM CDT | Special Weather Statement | JAN | Adams | 43 min |
| Apr 6, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 42 min |
| Apr 6, 3:07 PM CDT | Special Weather Statement | JAN | Yazoo | 38 min |
| Apr 6, 3:31 PM CDT | Special Weather Statement | JAN | Yazoo | 44 min |
| Apr 6, 3:33 PM CDT | Special Weather Statement | JAN | Franklin | 42 min |
| Apr 6, 3:39 PM CDT | Special Weather Statement | JAN | Issaquena | 36 min |
| Apr 6, 3:39 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 66 min |
| Apr 6, 3:48 PM CDT | Special Weather Statement | JAN | Madison | 27 min |
| Apr 6, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 65 min |
| Apr 6, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 34 min |
| Apr 6, 4:43 PM CDT | Special Weather Statement | JAN | Copiah | 47 min |
| Apr 6, 4:51 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 39 min |
| Apr 6, 4:58 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 47 min |
| Apr 6, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 61 min |
| Apr 6, 5:09 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 66 min |
| Apr 6, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 47 min |
| Apr 6, 5:47 PM CDT | Special Weather Statement | JAN | Newton | 28 min |
| Apr 6, 5:50 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 23 min |
| Apr 6, 5:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 26 min |
| Apr 6, 5:59 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 61 min |
| Apr 6, 6:07 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 53 min |
| Apr 6, 6:15 PM CDT | Special Weather Statement | JAN | Kemper | 15 min |
| Apr 6, 6:20 PM CDT | Special Weather Statement | JAN | Scott | 25 min |
| Apr 6, 6:35 PM CDT | Flash Flood Warning | JAN | Leake, Madison | 4 hr |
| Apr 6, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 44 min |
| Apr 6, 6:43 PM CDT | Special Weather Statement | JAN | Lauderdale | 47 min |
| Apr 6, 6:50 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 55 min |
| Apr 6, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Issaquena, Warren, Yazoo | 63 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.